# SDR DHL2002727012

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)  APU FIRE TEST INOPERATIVE.   DEFERRED PER MEL 49-1 CAT C DMI 10938 PLACARD INSTALLED.   DEFFERED BY 34518.   CLEANED FIRE TEST SWITCH, INSPECTED BALANCE OF APU FIRE DETECTION SYSTEM, APU FIRE TEST OPERATES NORMAL IAW GMM 26-15-00, THIS CLEARS DMI 10938  PLACARDS REMOVED MX CONTROL NOTIFIED.
